MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; BUDDY THE BRAVE ADD A CATH KIT

MEDLINE INDUSTRIES INC.; BUDDY THE BRAVE ADD A CATH KIT
Catalog Number UROT1001
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that a patient needed foley catheter re-insertion after "foley tubing broke while barely tilting patient." on request for additional information, no additional information was provided since the customer determined the reported event was caused by a user error.Despite good faith efforts to obtain additional information, the end-user was unable or unwilling to provide any further patient, product, or procedural details.Due to the reported incident and in an abundance of caution, this medwatch is being filed.The sample is not available to be returned for evaluation.No additional information was provided.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that "the foley tubing broke while barely tilting patient.".

Common Device Name
BUDDY THE BRAVE ADD A CATH KIT
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key7432145
Report Number1417592-2018-00025
Device Sequence Number194439
Product Code OHR
UDI-Device Identifier10888277879102
UDI-Public10888277879102
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue NumberUROT1001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/20/2018
Initial Report FDA Received Date04/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;